A weak harnack estimate for supersolutions to the porous medium equation

Pekka Lehtelä*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)

Abstract

In this work, we prove a weak Harnack estimate for the weak supersolutions to the porous medium equation. The proof is based on a priori estimates for the supersolutions and measure theoretical arguments.

Original languageEnglish
Pages (from-to)879-916
Number of pages38
JournalDifferential and Integral Equations
Volume30
Issue number11-12
Publication statusPublished - 1 Nov 2017
MoE publication typeA1 Journal article-refereed

Fingerprint

Dive into the research topics of 'A weak harnack estimate for supersolutions to the porous medium equation'. Together they form a unique fingerprint.

Cite this